Zur Transformationstheorie der elliptischen Functionen


Mathematische Annalen (1882)

  • Volume: 19, page 67-71
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz. "Zur Transformationstheorie der elliptischen Functionen." Mathematische Annalen 19 (1882): 67-71. <http://eudml.org/doc/156983>.

author = {Hurwitz},
journal = {Mathematische Annalen},
pages = {67-71},
title = {Zur Transformationstheorie der elliptischen Functionen},
url = {http://eudml.org/doc/156983},
volume = {19},
year = {1882},

AU - Hurwitz
TI - Zur Transformationstheorie der elliptischen Functionen
JO - Mathematische Annalen
PY - 1882
VL - 19
SP - 67
EP - 71
UR - http://eudml.org/doc/156983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.